Volume 18, Number 6
Previous Issue Next Issue

Lie Heng Wang

J. Comp. Math., 18 (2000), pp. 561-566

Preview Full PDF 270 1943 Abstract

Dan Fu Han

J. Comp. Math., 18 (2000), pp. 567-570

Preview Full PDF 252 1990 Abstract

Tetsuya Ishiwata & Masayoshi Tsutsumi

J. Comp. Math., 18 (2000), pp. 571-586

Preview Full PDF 234 1891 Abstract

Ping Qi Pan

J. Comp. Math., 18 (2000), pp. 587-596

Preview Full PDF 252 1922 Abstract

Dong Xiu Xie, Lei Zhang & Xi Yan Hu

J. Comp. Math., 18 (2000), pp. 597-608

Preview Full PDF 236 1913 Abstract

Jian Song Deng, Fa Lai Chen & Li Li Wang

J. Comp. Math., 18 (2000), pp. 609-620

Preview Full PDF 254 1959 Abstract

Wen Su Sun, Rjbde Sampaio & Kom Uim Yuan

J. Comp. Math., 18 (2000), pp. 621-632

Preview Full PDF 252 1982 Abstract

Ai Guo Xiao

J. Comp. Math., 18 (2000), pp. 633-638

Preview Full PDF 238 1900 Abstract

Abdellatif Agouzal

J. Comp. Math., 18 (2000), pp. 639-644.

Preview Full PDF 259 1928 Abstract

Shou Fu Li

J. Comp. Math., 18 (2000), pp. 645-656

Preview Full PDF 239 2084 Abstract

Lung An Ying

J. Comp. Math., 18 (2000), pp. 657-672

Preview Full PDF 250 1884 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard